# SDR K11A2025052800320

- Difficulty date: May 28, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 70,148 hours, 48,003 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 6937319136
- Part serial: D02247
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

IN CRUISE AT FL 250 CABIN ALTITUDE CLIMBED ABOVE 10,000, WAS NOT CONTROLLABLE. EMERGENCY DESCENT, CABIN EVENTUALLY DEPRESSURIZED TO AMBIENT PRESSURE BY 9,000.  PERFORMED CABIN PRESSURIZATION OPS CHECK OPS CHECK GOOD IAW AMM 21-31-00, NO DEFECTS NOTED. REF DMI # 73200174 AT FL320 IN CRUISE RIGHT PACK OFF RESET ONCE CAME BACK ON 10 MIN LATER WOULD NOT RESET. R&R AIR CONDITIONING MODULE IAW AMM 21-51-01 OPS CHECK GOOD NO DEFECTS NOTED.
